Condorcet cycles in bipartite populations
Year of publication: |
1998
|
---|---|
Authors: | Balasko, Yves |
Other Persons: | Crès, Hervé (contributor) |
Published in: |
Economic theory : official journal of the Society for the Advancement of Economic Theory. - Berlin : Springer, ISSN 0938-2259, ZDB-ID 1059110-2. - Vol. 12.1998, 2, p. 313-334
|
Subject: | Neue politische Ökonomie | Public choice | Condorcet-Paradoxon | Paradox of voting | Präferenztheorie | Theory of preferences | Theorie | Theory |
-
Condorcet choice correspondences for weak tournaments
Subiza Martínez, Begoña, (1997)
-
Zain, Mahmoud, (1979)
-
Condorcet Choice Correspondences for Weak Tournaments
Peris, Josep E., (1999)
- More ...
-
The Probability of Condorcet Cycles and Super Majority Rules.
Balasko, Yves, (1995)
-
The probability of Condorcet cycles and super majority rules
Balasko, Yves, (1995)
-
The probability of condorcet cycles and super majority rules
Balasko, Yves, (1997)
- More ...